# SDR ABXA050165

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 45,596 hours, 34,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE ON MAIN PASSENGER DOOR WOULD NOT STAY IN POSITION.  REMOVED AND REPLACED DOOR ESCAPE SLIDE IAW B767 AMM 25-66-01-4.  PLACARD REMOVED.
